Advertisement

Spazi di Sobolev con peso e problemi ellittici in un angolo. - III

  • 33 Accesses

  • 6 Citations

Summary

In this paper we continue our investigations (see [2] and [3]) devoted to elliptic boundary value problems in a plane sector.

In [2] Sobolev weight spaces\(W_{s_1 ,s_2 }^r\) and\(W_{s_1 ,s_2 }^{*r}\) were discussed. In [3] the above mentioned boundary value problems in the case of homogeneous constant coefficient operators and within the Sobolev weight spaces\(W_{s_1 ,s_2 }^r\) were investigated.

This third part of the work is concerned with the problem for general operators, within the Sobolev weight spaces\(W_{s_1 ,s_2 }^r\) and\(W_{s_1 ,s_2 }^{*r}\). Existence theorems and stability theorems for nullity, deficiency, index have been proved and examples are given.

Bibliografia

  1. [1]

    A. Avantaggiati,Problemi al contorno per equazioni a derivate parziali ellittiche a coefficienti costanti ed in due variabili, relativi ad un angolo, Ann. di Mat. pura e appl.,93 (1972), pp. 271–297.

  2. [2]

    A. Avantaggiati -M. Troisi,Spazi di Sobolev con peso e problemi ellittici in un angolo, I, Ann. di Mat. pura e appl.,95 (1973), pp. 361–408.

  3. [3]

    A. Avantaggiati - M. Troisi,Spazi di Sobolev con peso e problemi ellittici in un angolo, II, Ann. di Mat. pura e appl. (in corso di stampa).

  4. [4]

    G. Geymonat,Sui problemi ai limiti per i sistemi lineari ellittici, Ann. di Mat. pura e appl.,69 (1965), pp. 207–284.

  5. [5]

    I. C. Gohberg -M. G. Krein,The basic propositions on defect numbers, root numbers and indices of linear operators (in russo), Uspehi Mat. Nauk,12 (1957), pp. 43–118; trad. inglese: Amer. Math. Soc. Transl., ser. 2,13 (1960), pp. 185–264.

  6. [6]

    J. L. Lions -E. Magenes,Problèmes aux limites non homogènes et applications, vol. I, Dunod Éditeur, Paris, 1968.

  7. [7]

    J. Peetre,Another approach to elliptic boundary problems, Comm. Pure Appl. Math.,14 (1961), pp. 711–731.

  8. [8]

    J. Peetre,Mixed problems for higher order elliptic equations in two variables, II, Ann. Sc. Norm. Sup. di Pisa,17 (1963), pp. 1–12.

Download references

Author information

Additional information

Lavoro eseguito con contributo del C.N.R. nell'ambito del Gruppo Nazionale per l'Analisi Funzionale e le sue Applicazioni.

Entrata in Redazione il 26 febbraio 1973.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Avantaggiati, A., Troisi, M. Spazi di Sobolev con peso e problemi ellittici in un angolo. - III. Annali di Matematica 99, 1–51 (1974) doi:10.1007/BF02413717

Download citation